# SDR 95ZZZW477

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL PLATE HAS SOME CORROSION FWD VESTIBULE.  REMOVED AND REPLACED PASSENGER DOOR (LEFT FWD) WITH NEW SILL PLATE PER SRM STANDARD PRACTICES CHAPTER 51.  (W)
